Article citationsMore>>

S. E. Ibrahim, “Non-Self-Adjoint Quasi-Differential Operators with Discrete Spectra,” Rocky Mountain Journal of Mathematics, Vol. 25, No. 3, 1995, pp. 1053-1348. doi:10.1216/rmjm/1181072204

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top